# SDR AALA202505299299

- Difficulty date: February 17, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 76,199 hours, 29,490 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: E5323148720000
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  CORROSION ON FORWARD CARGO DOOR #4 LOCK FITTING AT FR 26 BETWEEN S39R AND S41R. REPLACED LOCK FITTING PER SRM 51-72-11.
